# SDR 2002FA0000544

- Difficulty date: March 22, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part serial: FF1840
- Condition: Erratic
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE COMPRESSOR STALLED A COUPLE OF TIMES.  BOTH DURING A POWER CHANGE AND IN A STABLE POWER SETTING.  REMOVED BLEED VALVE AND REPLACED WITH A SERVICEABLE UNIT AND THE PROBLEM WAS CORRECTED.
